# SDR AWXA9800091

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Bs 800
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLOOR TRACK, STATION 800, AT FRAME 20 CORRODED NR 4 FLOOR TRACK, STATION 800, AT FRAME 20 CORRODED.  REPAIRED PER SRM 53-00-15, FIG 201 PG 204 NR 4 FLOOR TRACK, STATION 800, AT FRAME 20 CORRODED, REPAIRED PER SRM 53-00-15, FIG 201 PG. 204.
